# SDR ASOA04087

- Difficulty date: February 3, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4219 - DURING A GROUND INSPECTION IN DFW, THE FORWARD TWO EXTERIOR OVERWING EMERGENCY EXIT LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMPS IN THE FORWARD TWO EXTERIOR OVERWING EMERGENCY EXIT LIGHTS.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
